# SDR A6WA202011067399

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008205
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SURFACE CRACKED AT FS 621.00 LBL 27.5 AND WL 130.0 0.85'' IN LENGTH.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED CUTOUT OF AFT PRESSURE BULKHEAD CRACKED AREA AT FS 621.00 LBL 27.5 AND WL 130.0 CUTOUT MEASURES L=2.100'' W=1.00", REF REO 601R-53-61-1541 REV F DATED  2014-11-12.  PERFORMED HFEC INSPECTION AROUND CUTOUT ON AFT PRESSURE BULKHEAD FS 621.00 LBL 27.5 AND WL 130.0, REF REO 601R-53-61-1541 REV F DATED  2014-11-12 AND CRJ 200 NDTM PART 1 REV 41 51-20-06, NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.  FABRICATED REPAIR PARTS FROM ALUMINUM SHEET OF 2024-T3 OF 0.063'' AND 0.040'', REF REO 601R-53-61-1541 REV F DATED  2014-11-12.  INSTALLED REPAIR PARTS AND FILLER ON AFT PRESSURE BULKHEAD AT FS 621.00 LBL 27.5 WL 130.0, REF REO 601R-53-61-1541 REV F DATED  2014-11-12.
